# SDR UALA2011122107005

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 87,789 hours, 14,029 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELECTRIC HYDRAULIC PUMP SHOWS NO PRESSURE INDICATED WHEN IN AUTO OR ON, ENGINE RUNNING OR NOT.  REPLACED LT ENGINE EDP PRESSURE CASE DRAIN FILTER MODULE PER MM, OPS CK IS NORMAL.
